Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Unprotected sex using withdrawal method, delayed periods, cramps, moodiness. Pregnancy symptoms?

my last period started nov 7th . my boyfriend and i have had unprotected sex using the withdrawl method. This past saturday going into monday i had what i believed and treated as a uti/ bladder infection which is now gone. My next period was supposed to come on Dec 5th but it hasnt yet .I ve been having the usual signs of my period like breakouts , slight cramps , and moodyness. Can i be pregnant?
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for your query,
In case of regular 28 days cycle the chances of pregnancy is there only if sex is done between D9 to D18 , however it is variable in case of irregular cycles. So if you had unprotected sex on these days chances of pregnancy is there. Failure of withdrawl method is quite high. You can go for a pregnancy test to confirm.
Take care.
Hope it helps..
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor